- -

Improving the approximation of the first and second order statistics of the response stochastic process to the random Legendre differential equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Improving the approximation of the first and second order statistics of the response stochastic process to the random Legendre differential equation

Show full item record

Calatayud-Gregori, J.; Cortés, J.; Jornet-Sanz, M. (2019). Improving the approximation of the first and second order statistics of the response stochastic process to the random Legendre differential equation. Mediterranean Journal of Mathematics. 16(3):1-14. https://doi.org/10.1007/s00009-019-1338-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/140202

Files in this item

Item Metadata

Title: Improving the approximation of the first and second order statistics of the response stochastic process to the random Legendre differential equation
Author: Calatayud-Gregori, Julia Cortés, J.-C. Jornet-Sanz, Marc
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we deal with uncertainty quantification for the random Legendre differential equation, with input coefficient A and initial conditions X-0 and X-1. In a previous study (Calbo et al. in Comput Math Appl ...[+]
Subjects: Random Legendre differential equation , Random power series , Mean square calculus , Uncertainty quantification
Copyrigths: Reserva de todos los derechos
Source:
Mediterranean Journal of Mathematics. (issn: 1660-5446 )
DOI: 10.1007/s00009-019-1338-6
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00009-019-1338-6
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-89664-P/ES/PROBLEMAS DINAMICOS CON INCERTIDUMBRE SIMULABLE: MODELIZACION MATEMATICA, ANALISIS, COMPUTACION Y APLICACIONES/
Thanks:
This work has been supported by the Spanish Ministerio de Economia y Competitividad Grant MTM2017-89664-P. Marc Jornet acknowledges the doctorate scholarship granted by Programa de Ayudas de Investigacion y Desarrollo ...[+]
Type: Artículo

References

Soong, T.T.: Random Differential Equations in Science and Engineering. Academic Press, New York (1973)

Strand, J.L.: Random ordinary differential equations. J. Differ. Equ. 7(3), 538–553 (1970)

Smith, R.C.: Uncertainty quantification. Theory, implementation, and application. SIAM Comput. Sci. Eng. New York (2013) ISBN 9781611973211 [+]
Soong, T.T.: Random Differential Equations in Science and Engineering. Academic Press, New York (1973)

Strand, J.L.: Random ordinary differential equations. J. Differ. Equ. 7(3), 538–553 (1970)

Smith, R.C.: Uncertainty quantification. Theory, implementation, and application. SIAM Comput. Sci. Eng. New York (2013) ISBN 9781611973211

Fishman, G.: Monte Carlo: Concepts, Algorithms, and Applications. Springer, Berlin (2013)

Cortés, J.-C., Romero, J.-V., Roselló, M.-D., Santonja, F.-J., Villanueva, R.-J.: Solving continuous models with dependent uncertainty: a computational approach. Abstr. Appl. Anal. 2013, 983839 (2013). https://doi.org/10.1155/2013/983839

Xiu, D.: Numerical Methods for Stochastic Computations. A Spectral Method Approach. Cambridge Texts in Applied Mathematics. Princeton University Press, New York (2010)

El-Tawil, M.A.: The approximate solutions of some stochastic differential equations using transformations. Appl. Math. Comput. 164(1), 167–178 (2005)

Cortés, J.-C., Sevilla-Peris, P., Jódar, L.: Constructing approximate diffusion processes with uncertain data. Math. Comput. Simul. 73(1–4), 125–132 (2006)

Cortés, J.-C., Jódar, L., Villafuerte, L., Villanueva, R.-J.: Computing mean square approximations of random diffusion models with source term. Math. Comput. Simul. 76(1–3), 44–48 (2007)

Khodabin, M., Maleknejad, K., Rostami, M., Nouri, M.: Numerical solution of stochastic differential equations by second order Runge–Kutta methods. Math. Comput. Model. 53(9–10), 1910–1920 (2011)

Nouri, K., Ranjbar, H.: Mean square convergence of the numerical solution of random differential equations. Mediterran. J. Math. 12(3), 1123–1140 (2015)

Nouri, N.: Study on stochastic differential equations via modified Adomian decomposition method. U.P.B. Sci. Bull. Ser. A 78(1), 81–90 (2016)

Khodabin, M., Rostami, M.: Mean square numerical solution of stochastic differential equations by fourth order Runge–Kutta method and its application in the electric circuits with noise. Adv. Differ. Equ. 623, 1–19 (2015)

Díaz-Infante, S., Jerez, S.: Convergence and asymptotic stability of the explicit Steklov method for stochastic differential equations. J. Comput. Appl. Math. 291(1), 36–47 (2016)

Soheili, Ali R, Toutounian, F., Soleymani, F.: A fast convergent numerical method for matrix sign function with application in SDEs (Stochastic Differential Equations). J. Comput. Appl. Math. 282, 167–178 (2015)

Øksendal, B.: Stochastic Differential Equations. Springer, Berlin (2003)

Villafuerte, L., Braumann, C.A., Cortés, J.-C., Jódar, L.: Random differential operational calculus: theory and applications. Comput. Math. Appl. 59(1), 115–125 (2010)

Licea, J., Villafuerte, L., Chen-Charpentier, B.M.: Analytic and numerical solutions of a Riccati differential equation with random coefficients. J. Comput. Appl. Math. 309(1), 208–219 (2013)

Cortés, J.-C., Jódar, L., Camacho, J., Villafuerte, L.: Random Airy type differential equations: mean square exact and numerical solutions. Comput. Math. Appl. 60(5), 1237–1244 (2010)

Calbo, G., Cortés, J.-C., Jódar, L.: Random Hermite differential equations: mean square power series solutions and statistical properties. Appl. Math. Comput. 218(7), 3654–3666 (2011)

Calbo, G., Cortés, J.-C., Jódar, L., Villafuerte, L.: Solving the random Legendre differential equation: mean square power series solution and its statistical functions. Comput. Math. Appl. 61(9), 2782–2792 (2011)

Cortés, J.C., Jódar, L., Villafuerte, L.: Mean square solution of Bessel differential equation with uncertainties. J. Comput. Appl. Math. 309(1), 383–395 (2017)

Golmankhaneh, A.K., Porghoveh, N.A., Baleanu, D.: Mean square solutions of second-order random differential equations by using homotopy analysis method. Roman. Rep. Phys. 65(2), 350–362 (2013)

Khudair, A.K., Ameen, A.A., Khalaf, S.L.: Mean square solutions of second-order random differential equations by using Adomian decomposition method. Appl. Math. Sci. 51(5), 2521–2535 (2011)

Khudair, A.K., Haddad, S.A.M., Khalaf, S.L.: Mean square solutions of second-order random differential equations by using the differential transformation method. Open J. Appl. Sci. 6, 287–297 (2016)

Norman, L., Kotz, S., Balakrishnan, N.: Continuous Univariate Distributions, vol. 1. Wiley, Oxford (1994)

Ernst, O.G., Mugler, A., Starkloff, H.-J., Ullmann, E.: On the convergence of generalized polynomial chaos expansions. ESAIM Math. Modell. Num. Anal. 46(2), 317–339 (2012)

Shi, W., Zhang, C.: Error analysis of generalized polynomial chaos for nonlinear random ordinary differential equations. Appl. Num. Math. 62(12), 1954–1964 (2012)

Calatayud, J., Cortés, J.-C., Jornet, M.: On the convergence of adaptive gPC for non-linear random difference equations: theoretical analysis and some practical recommendations. J. Nonlinear Sci. Appl. 11(9), 1077–1084 (2018)

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record